# SDR CALA2015112394851

- Difficulty date: November 22, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 57,337 hours, 23,391 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OPERATIONS TEST, FAILS AFT BATTERY.  REPLACED AFT EMER EXIT LIGHT BATTERY PACK IAW AMM 33-51-38 PG 40.  EMER EXIT LIGHT OPERATIONS TEST PASSED.
